Knapp's Theory of Money
Bibliographic Data
| ID | 9710563 |
|---|---|
| Authors | James Bonar (corresponding author) |
| Year | 1922 |
| Volume | 32 |
| Issue | 125 |
| Pages | 39 |
| Publication date | 1922-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2223107 |
| OpenAlex | W2329262506 |
| Language | EN |
| Citations received | 2 |
Economics · Keynesian economics · Mathematical economics · Monetary economics · Positive economics · Economic Theory and Policy · Philosophy
| Citations per year | 0.33 |
|---|---|
| Citation span | 2020 - 2024 (5) |
| Highly cited | No |